Coronary artery vasospasm can cause a transient, abrupt, marked decrease in the diameter of an epicardial coronary artery. Various mechanisms have been reported, including vasoconstrictor substances, pharmacologic stimuli, and neurohumoral effects. Spasm usually develops at the site of subcritical or critical stenosis, but it may also occur in angiographically normal arteries, particularly in Asian patients. There appears to be a higher prevalence of coronary spasm in patients with acute coronary syndrome (20% to 38%) than in those with stable angina (< 6%). We report a case of coronary artery spasm of the non-infarct-related arteries during an acute myocardial infarction with cardiogenic shock. This possibility should be kept in mind so that it can be properly managed if present.
|頁（從 - 到）||129-133|
|期刊||Journal of Internal Medicine of Taiwan|
|出版狀態||已發佈 - 2005|
ASJC Scopus subject areas
- Internal Medicine
Sung, L. C., Chen, C. H., Hou, C. J. Y., & Tsai, C. H. (2005). Severe coronary vasospasm during an acute myocardial infarction with cardiogenic shock. Journal of Internal Medicine of Taiwan, 16(3), 129-133.